MathSciNet Relay Station
MathSciNet bibliographic data
MR2981307 35L71 (35C08)
Li, Wen-Wu; Tian, Ye; Zhang, Zhe $F$-expansion method and its application for finding new exact solutions to the sine-Gordon and sinh-Gordon equations. Appl. Math. Comput. 219 (2012), no. 3, 1135–1143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement